# SDR SWI2025F01280

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOOR SUPPORT ANGLE ON THE FWD SIDE OF FS280 IS CORRODED  (C-CHECK RO 09/07/2025)INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE FWD OF FS 280 CROSSBEAM REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND DWG. NO. CC670-33052 REV.G. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
